# SDR COMA0660122

- Difficulty date: February 8, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 16,859 hours, 15,552 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Amplifier
- Part number: 5071T98P04
- Part serial: LMDK7217
- Condition: Faulty
- Location: Lt Engine
- Part time: 16,859 hours, 15,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 9495 - AFTER TAKEOFF AND DURING CLIMBOUT OF CVG ENCOUNTERED SURGING OF LEFT ENGINE N1 AND N2, FLIGHT RETURNED TO CVG.  REPLACED THE LEFT SPEED CONTROL AMPLIFIER.
